# SDR SIMA20151111002

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FRAME 66 CRACKED AT LAST FASTENER HOLE AT CARGO DOOR LOWER SILL.  REPAIRED TOP OF FRAME 66 CRACKED AT LAST FASTENER HOLE IAW ERS-EM-53MR-1772.
